Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

what could be the cause, and is it normal?

I just had a baby almost 5 months ago I got on the depo after amonth after having her. I bleed all but one week within those 3 months of beening on the depo, now I've had the iud for 8 days now. The first 3 days I spotted now its heavy. Does anyone know what I can do about this, cause all this bleeding is not cool at all.

Answer Question
 
dee26798

Asked by dee26798 at 7:42 PM on Dec. 7, 2010 in Health

Level 1 (3 Credits)
Answers (4)
  • You can bleed for up to 10-12 week after IUD insertion.
    Anonymous

    Answer by Anonymous at 7:46 PM on Dec. 7, 2010

  • Unfortunatly you chose two types of BC that cause bleeding....bleeding can happen for a few months at the begining of an IUD. I have even heard women complain about it for a very long time and have it taken out because of it. You should talk to you doc about it he may be able to give you an oral BC to curb the bleeding and help stop it faster, but if you had that trouble with the depo the doc should have discussed this with you before putting in you IUD...It's a sideeffect that I'm pretty sure is listed in the drug facts.
    Finkette

    Answer by Finkette at 7:49 PM on Dec. 7, 2010

  • That sucks
    dee26798

    Comment by dee26798 (original poster) at 7:53 PM on Dec. 7, 2010

  • Both types of birth control can cause bleeding.
    _Tam_

    Answer by _Tam_ at 10:49 PM on Dec. 7, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN